# SDR COMA0760015

- Difficulty date: January 8, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N510CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7802
- Aircraft time: 9,752 hours, 7,974 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 601R515185
- Condition: Faulty
- Location: Windshild Wipers
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4952 - DURING CLIMBOUT OF RIC THE CAPTAIN'S WINDSHIELD WIPER ACTIVATED UNCOMMANDED, FLIGHT RETURNED TO THE FIELD.  REPLACED THE WIPER/STALL CONTROL PANEL.
